Description
Arthritis and pains are no joke. But with extended-release acetaminophen from Timely, you can get back to tip-top shape and save yourself from the discomfort. Whether you're fighting a pesky headache or dealing with a hot fever, our acetaminophen extended-release tablets have your back to get you back on track. Keep your body strong against those symptoms and start enjoying your life to the fullest! Extended Relief With 650 mg of acetaminophen, Timely gives you relief when you need it the most. It works on headaches, inflammation, muscle aches, and menstrual cramps. Furthermore, its extended-release formula means it will take care of the pain for a longer time than typical acetaminophen. Now, you can face the day without the disturbance of nagging pain! Keep Doing What You Love Don’t let pain slow you down! Our acetaminophen 650 mg extended release helps you keep up with your busy life by providing continuous pain relief.
Key Features:
- ACTIVE INGREDIENT: With an active ingredient of Acetaminophen 650 mg, compared to the active ingredient in Tylenol 8HR Arthritis Pain, Timely Acetaminophen Extended-Release is a pain reliever and fever reducer that can last up to 8 hours for a lasting relief.
- TEMPORARY PAIN RELIEF: Toothache? Backache? Acetaminophen relieves minor aches and pains due to headache, backache, toothache, the common cold, minor pain of arthritis, muscular aches, and premenstrual and menstrual cramps.
Country of Origin: USA
Manufacturer/Importer/Packed By: TIME-CAP LABS, INC.